| Model Number |
H7493892815200 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that balloon rupture occurred.The 85% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.00mm x 15mm maverick balloon catheter was advanced for dilation.However, during inflation, the balloon burst.The device was removed, and the procedure was completed with a different device.No patient complications were reported, and the patient condition was good post-procedure.
Event or Problem Description
It was reported that balloon rupture occurred.The 85% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.00mm x 15mm maverick? balloon catheter was advanced for dilation.However, during inflation, the balloon burst.The device was removed, and the procedure was completed with a different device.No patient complications were reported, and the patient condition was good post-procedure.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Investigation results: device analysis findings: the 2.00mm x 15mm fg maverick 2 mr dilation catheter was returned for analysis.A visual and tactile examination shows the balloon was subjected to positive pressure and was returned in a deflated state.Multiple kinks were identified along the hypotube shaft.A detailed microscopic examination of the balloon material identified no issues.No issues were noted with the bumper tip.A microscopic examination of the distal and proximal markerbands identified no damage.No kinks or damages on the shaft polymer extrusion.A leakage testing was performed wherein the device was left soaking in the waterbath at 37 degrees.The device was then attached to an encore inflation device.The balloon was inflated to rated burst pressure of 12 atmospheres with no issues.No other device issues were identified during returned product analysis.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a conclusion code of no problem detected.This code was selected as the most probable complaint cause based on the device analysis.It was reported that balloon rupture occurred due to severe calcification.Leakage testing inflated the balloon to 12 atmospheres without any issues.The balloon could be inflated and deflated with no issues.